MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH D-M 2.0MM BEADED CABLE SET VIT; BONE FIXATION CERCLAGE.

STRYKER ORTHOPAEDICS-MAHWAH D-M 2.0MM BEADED CABLE SET VIT; BONE FIXATION CERCLAGE.
Catalog Number 6704-0-520
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Not returned.
 
Event or Problem Description
Long gamma was treated for trochanter fracture.Use dall miles with beads for reduction.Although it was reduced with a reduction forceps, dissection of the bone fragment was a little big.Wound a cable and applied a tension again with a tensioner, but the dissection did not disappear.After adding more tension, the cable was broken.Additional information confirmed; the primary surgery were not stryker products, the fracture occurred and a dall miles cable was chosen to fix.

Brand Name
D-M 2.0MM BEADED CABLE SET VIT
Common Device Name
BONE FIXATION CERCLAGE.
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7703737
Report Number0002249697-2018-02232
Device Sequence Number732023
Product Code JDQ
UDI-Device Identifier07613327036466
UDI-Public07613327036466
Combination Product (Y/N)N
PMA/510(K) Number
K953818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6704-0-520
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2018
Initial Report FDA Received Date07/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43